# SDR 2007UALA01583

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 46,267 hours, 8,981 cycles
- Engine: Pwa PW4077
- Engine time: 25,785 hours, 5,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CREW REPORTS ON TAKE OFF TOWER REPORTED SMOKE FROM ENG 1, NO ABNORMAL ENG PARAMETER OR EICAS MSG, IT WAS A FULL POWER TAKE OFF DUE TO EPR MODE BEING INOP.  VISUAL INSP OF ENG AREA DURING FLIGHT WAS NORMAL, NO ODOR IN COCKPIT OR CABIN (CONFIRMED BY CREW).   [06-14-07]   ALL ENGINE SYSTEMS CHECKED NORMAL.
